Recurrence to shrinking targets on typical self-affine fractals

Research output: Contribution to journalArticlepeer-review


We explore the problem of finding the Hausdorff dimension of the set of points that recur to shrinking targets on a self-affine fractal. To be exact, we study the dimension of a certain related symbolic recurrence set. In many cases this set is equivalent to the recurring set on the fractal.
Original languageEnglish
Pages (from-to)387-400
JournalProceedings of the Edinburgh Mathematical Society
Issue number2
Early online date15 Feb 2018
Publication statusPublished - May 2018

Bibliographical note

© 2018, The Edinburgh Mathematical Society. This is an author-produced version of the published paper. Uploaded in accordance with the publisher’s self-archiving policy. Further copying may not be permitted; contact the publisher for details


  • math.DS
  • math.CA

Cite this